# SDR ASOA03605

- Difficulty date: November 25, 2003
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N865AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7507
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Rt Ac Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FROM DFW-ORD, THE FLT ATTENDANT AND CREW NOTICED A STRONG ODOR IN THE CABIN EMANATING FROM THE PACK.  THE CREW TURNED OFF THE RIGHT PACK AND THE ODOR WENT AWAY.  THE AIRCRAFT LANDED SAFELY IN ORD.  MAINTENANCE OPERATED THE LEFT AND RIGHT PACKS WITHOUT ANY DEFECTS NOTED.  AIRCRAFT OK FOR SERVICE.  (M)
